MathSciNet Relay Station
MathSciNet bibliographic data
MR543258 (80i:16009) 16A12 (16A20)
Lanski, Charles; Resco, Richard; Small, Lance On the primitivity of prime rings. J. Algebra 59 (1979), no. 2, 395–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement